# SDR USAA000439

- Difficulty date: March 23, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 29,884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.75 INCHES, RIGHT HORIZ STABILIZER LOWER SKIN AT STATION 125.  INSTALLED DOUBLER PER TR 55-10-07.  (M)
